Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is there any medication for swollen lacrimal puntum on right eye?

I have a swollen inferior lacrimal puntum on my right eye. I rubbed my eyes a couple days ago and noticed that I may have rubbed too hard. Anyway, this morning it was slightly swollen and uncomfortable. I use eye drops almost daily. I put a warm washcloth on my eye this morning and it looked like the swelling developed a small whitehead. I tried to drain it and a little bit of fluid came out.
What is this and how do I get rid of it?
Fri, 2 May 2014
Report Abuse
Ophthalmologist 's  Response
Hello
It seems from the history that you are having swollen lacrimal punctum of the right eye.
This is usually because of inflammation of the structures of the lacrimal drainage system like inflammation of canaliculi or inflammation of lacrimal sac,
The treatment is by use of antibiotic eye drops and anti-inflammatory drugs.
Hence I advice you to consult your doctor for confirmation of diagnosis and treatment accordingly.

Thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Eye drop


Is there any medication for swollen lacrimal puntum on right eye?

Hello It seems from the history that you are having swollen lacrimal punctum of the right eye. This is usually because of inflammation of the structures of the lacrimal drainage system like inflammation of canaliculi or inflammation of lacrimal sac, The treatment is by use of antibiotic eye drops and anti-inflammatory drugs. Hence I advice you to consult your doctor for confirmation of diagnosis and treatment accordingly. Thank you